F*(&*&%^ing side effects

So, I’ve been taking Femara for 14 months.  I had a bone density scan done before I started which was normal and as of today I have osteopenia so now I have yet more pills to take.  Have any of you had this?  I’m just frustrated that this never seems to stop.  I think the biggest misunderstanding about cancer is that when you finish treatment you’re done.  As much as I wish that were the case it’s just not.  Drop a note if you’ve had a similar  experience.                 bone density scan, femara, fosamax, side effects

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: